Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017 (2017), Article ID 6148934, 14 pages
https://doi.org/10.1155/2017/6148934
Research Article

Maximum Likelihood Inference for Univariate Delay Differential Equation Models with Multiple Delays

1Fundamental and Applied Sciences Department, Faculty of Science and Information Technology, Universiti Teknologi PETRONAS, 32610 Seri Iskandar, Perak, Malaysia
2Department of Electrical and Electronic Engineering, Center for Intelligent Signal and Imaging Research (CISIR), Universiti Teknologi PETRONAS, 32610 Seri Iskandar, Perak, Malaysia

Correspondence should be addressed to Ahmed A. Mahmoud

Received 11 May 2017; Revised 19 August 2017; Accepted 23 August 2017; Published 12 October 2017

Academic Editor: Fathalla A. Rihan

Copyright © 2017 Ahmed A. Mahmoud et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed A. Mahmoud, Sarat C. Dass, Mohana S. Muthuvalu, and Vijanth S. Asirvadam, “Maximum Likelihood Inference for Univariate Delay Differential Equation Models with Multiple Delays,” Complexity, vol. 2017, Article ID 6148934, 14 pages, 2017. doi:10.1155/2017/6148934